# SDR 98ZZZM202

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 947F9453
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1754 - CLIMBING THROUGH 12,000 FT, THE LEFT GENERATOR BECAME INOPERATIVE.  THE APU WAS ON MEL.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT GENERATOR AND CSD.  THE APU GENERATOR AND CONTROL UNIT WERE ALSO REPLACED.  BOTH SYSTEMS THEN OPERATED NORMALLY.  (M)
